Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Got bitten by deer tick. Took antibiotic. Developed joint pain. Symptoms of lymes disease?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
my daughter was bitten by a deer tick several months back, took and antibiotic but had developed pain in her joints, down her legs and her ankles and feet hurt. The doctor said the Lymes disease was taken care is this still the symptoms of Lymes disease? XXXXXXX
Posted Mon, 1 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Hi XXXXXXX and welcome to XXXXXXX
Thanks for posting your query.

Yes, this is still the symptoms of Lyme disease.

She can take Nonsteroidal anti-inflammatory drugs (NSAIDs), such as aspirin or ibuprofen. These are usually helpful for symptoms of arthritis that can occur with late Lyme disease.
Do hot fometation
Do physical theraphy

Hope this will help you. Please do write back if you have any additional concerns.
Please close this discussion, if you do not have any other queries. I would appreciate your reviews about this service.

Wishing her speedy recovery...

Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor